Conditions for inner amenability of groups

Marie Choda, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)401-402
Number of pages2
JournalMath. Japon.
Volume24
Issue number4
Publication statusPublished - 1979

Cite this

Choda, M., & Watatani, Y. (1979). Conditions for inner amenability of groups. Math. Japon., 24(4), 401-402.

Conditions for inner amenability of groups. / Choda, Marie; Watatani, Yasuo.

In: Math. Japon., Vol. 24, No. 4, 1979, p. 401-402.

Research output: Contribution to journalArticle

Choda, M & Watatani, Y 1979, 'Conditions for inner amenability of groups', Math. Japon., vol. 24, no. 4, pp. 401-402.
Choda M, Watatani Y. Conditions for inner amenability of groups. Math. Japon. 1979;24(4):401-402.
Choda, Marie ; Watatani, Yasuo. / Conditions for inner amenability of groups. In: Math. Japon. 1979 ; Vol. 24, No. 4. pp. 401-402.
@article{890511709c104e26a9c47e6011ba4084,
title = "Conditions for inner amenability of groups",
author = "Marie Choda and Yasuo Watatani",
year = "1979",
language = "English",
volume = "24",
pages = "401--402",
journal = "Math. Japon.",
issn = "0025-5513",
number = "4",

}

TY - JOUR

T1 - Conditions for inner amenability of groups

AU - Choda, Marie

AU - Watatani, Yasuo

PY - 1979

Y1 - 1979

M3 - Article

VL - 24

SP - 401

EP - 402

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 4

ER -